| Model Number |
AVALON FM20 FETAL MONITOR |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The distributor determined that the speaker was defective possibly due to deteriorate or wear and tear.The speaker needed to be replaced.Based on the information available cause of the reported problem was a defective speaker.The reported problem was confirmed.The speaker was replaced to resolve the issue.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.Reporting institution phone # (b)(6), reporter phone # (b)(6).
Event or Problem Description
It was reported that the avalon fm20 fetal monitor was experiencing a loss of sound.The device was not in use on a patient at the time of the event.There was no adverse event reported.